# SDR U5QA06047

- Difficulty date: January 31, 2013
- Submitted: February 1, 2013
- Operation: Air carrier
- Aircraft: N770PC
- Make and model: Lear 60LEAR
- Aircraft serial: 318
- Aircraft time: 1,937 hours, 1,376 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Lt Nacelle
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B, A

## Discrepancy

LEFT ENGINE FIRE LIGHT CAME ON AT CRUISE, FL390.  PERFORMED FIRE CHECKLIST, LIGHT WENT OUT.  DIVERTED, WHERE ACFT IS CURRENTLY BEING EVALUATED BY MAINTENANCE.
